Distribution of the digits in the expansions of rational integers in algebraic bases

Jean-Marie Dumont, Peter Grabner, Alain Thomas

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)469-492
JournalActa scientiarum mathematicarum
Volume65
Publication statusPublished - 1999

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Distribution of the digits in the expansions of rational integers in algebraic bases. / Dumont, Jean-Marie; Grabner, Peter; Thomas, Alain.

In: Acta scientiarum mathematicarum, Vol. 65, 1999, p. 469-492.

Research output: Contribution to journalArticleResearchpeer-review

@article{8f90b70c56804cfab63763e8d9bf0649,
title = "Distribution of the digits in the expansions of rational integers in algebraic bases",
author = "Jean-Marie Dumont and Peter Grabner and Alain Thomas",
year = "1999",
language = "English",
volume = "65",
pages = "469--492",
journal = "Acta scientiarum mathematicarum",
issn = "0001-6969",
publisher = "University of Szeged",

}

TY - JOUR

T1 - Distribution of the digits in the expansions of rational integers in algebraic bases

AU - Dumont, Jean-Marie

AU - Grabner, Peter

AU - Thomas, Alain

PY - 1999

Y1 - 1999

M3 - Article

VL - 65

SP - 469

EP - 492

JO - Acta scientiarum mathematicarum

JF - Acta scientiarum mathematicarum

SN - 0001-6969

ER -